| Model Number |
67PFSS40 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event, lot number, expiration date and manufacture date are unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Event or Problem Description
It was reported that when trying to fill the balloon the pilot balloon fills with water but does not fill cuff.They did put in the patient and then realized that the balloon did not inflate.There has been no report of patient injury or no observable clinical symptoms or a change in symptoms identified in the patient.
Additional Manufacturer Narrative
Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.The lot number was not reported, therefore no device history report (dhr) review could be performed.If the product is returned, the manufacturer will reopen this complaint for further investigation.